# SDR EE4Y100338

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO COMPARTMENT, STA 540 BULKHEAD BETWEEN STRINGER 22 LT AND 23 LT CHORD HORIZONTAL FLANGE WITH CORROSION.  THE CORROSION REQUIRES A MAJOR REPAIR.
